Two Cases of Polymorphic Ventricular Tachycardia Induced by the Administration of Verapamil against Paroxysmal Supraverntricular Tachycardia

Access this Article

Author(s)

Abstract

Verapamil is widely used for the termination of paroxysmal Supraventricular tachycardia (PSVT) with little proarrhythmic effect. We describe two cases of PSVT that changed to non-sustained polymorphic ventricular tachycardia after administration of verapamil. Electrophysiological study revealed atrioventricular nodal reentrant tachycardia in the first case, and atrioventricular reentrant tachycardia due to a concealed left lateral accessory pathway in the second case. Catecholamine-induced automaticity was one of the possible mechanisms of VT in the first case, but the mechanism is unknown in the second case.<br>(Internal Medicine 41: 445-448, 2002)

Journal

  • Internal Medicine

    Internal Medicine 41(6), 445-448, 2002-06-01

    The Japanese Society of Internal Medicine

References:  9

Codes

  • NII Article ID (NAID)
    10008548440
  • NII NACSIS-CAT ID (NCID)
    AA10827774
  • Text Lang
    ENG
  • Article Type
    NOT
  • ISSN
    09182918
  • NDL Article ID
    6183693
  • NDL Source Classification
    ZS21(科学技術--医学--内科学)
  • NDL Call No.
    Z53-M398
  • Data Source
    CJP  NDL  J-STAGE 
Page Top